# SDR AUS20031231

- Difficulty date: December 3, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCA6A3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN1
- Condition: Contaminated
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR SWITCHES AND OPERATING MECHANISM CONTAMINATED WITH GREASE.
